# SDR SWAA2025121243658

- Difficulty date: December 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 60,620 hours, 36,646 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LAV SMOKED ALARM ACTIVATED INTERMITTENTLY DURING FINAL DESCENT AND AT THE GATE. NO SIGNS OF SMOKE.  OK TO CONTINUE PER MEL 26-16-01 XB;AFT LAVATORY SMOKE DETECTION SYSTEM. WITH SP 1B & 3  AND AUTHORIZATION NUMBER 296463.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.
